# SDR ASAA2019091130675

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 16,817 hours, 5,453 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP. GROUNDED - YES. QRH PROCEDURE, APPLIED-SATCOM PROMPT IS DISPLAYED ON MCDU MENU PAGE AGAIN-NORMAL OPS.
